# SDR DALA2022082305700

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 72,493 hours, 27,245 cycles
- System (JASC): 2312 · VHF Communications System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6704 -ATB- DUE TO DUAL VHF FAILURE. CORRECTIVE ACTION: REPLACED OBS HAND MIC AND F/O'S FREQ SELECT PANEL DUE TO STUCK MIC AND TRANSFER SWITCH INOP. OPS CHECK SUCCESSFUL.
